# SDR AALA950052H

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fail/Safe Strap
- Part number: 143T51902
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CARGO DOOR FAIL/SAFE STRAP HAD CORROSION BEYOND SRM LIMITS.  REMOVED CORROSION AND REPLACED FASTENERS PER ENGINEERING MRB 767-1023.  (M)
